MAUDE Adverse Event Report: 3M HEALTH CARE 3M IOBAN 2 ANTIMICROBIAL INCISE DRAPE; IOBAN INCISE DRAPE

3M HEALTH CARE 3M IOBAN 2 ANTIMICROBIAL INCISE DRAPE; IOBAN INCISE DRAPE
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Discomfort (2330); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 10/05/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient information was not provided.Without a lot number, the expiration date and manufacture date could not be determined.Initial reporter's phone # and email address were not provided.Initial reporter's occupation not provided.No sample was returned for analysis and no lot number was reported.The cause for this event is not clear and could not be established.The customer did not provide information related to the product application and removal technique.The surgical procedure was reported as being eight hours in duration and no skin preparation products were applied prior to application of the drape.The product instructions for use (ifu) states the drape should be applied without tension.The ifu also states the drape should be removed by gently peeling it back at a 180-degree angle from the skin.
 
Event or Problem Description
Skin stripping of the epidermis and discomfort upon removal of the drape was reported for a patient in (b)(6) who underwent an eight-hour bypass surgery on an area underneath a 3m¿ ioban¿ 2 antimicrobial incise drape 6648 that had been placed.No skin preparation products had been applied an prior to application of the drape.

Brand Name
3M IOBAN 2 ANTIMICROBIAL INCISE DRAPE
Common Device Name
IOBAN INCISE DRAPE
Manufacturer (Section D)
3M HEALTH CARE
2510 conway ave
st. paul MN 55144
MDR Report Key10737680
Report Number2110898-2020-00053
Device Sequence Number14234381
Product Code KKX
UDI-Device Identifier30707387444397
UDI-Public30707387444397
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K801550
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 10/26/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number6648
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/05/2020
Initial Report FDA Received Date10/26/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;